# SDR AALA201703229027

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 17,491 hours, 6,987 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR ALERTED SMOKE LIGHT IN COCKPIT ALSO ILLUMINATED. NO SMOKE DETECTED BY FLIGHT ATTENDANTS. CHECKED AND APPROVED FOR SERVICE AFT LEFT LAV SMOKE DETECTOR IAW AMM TASK 26-14-00-710.802. GOOD FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
